Accessibility navigation


Testing for periodically collapsing rational speculative bubbles in US REITs

Anderson, K., Brooks, C. and Tsolacos, S. (2011) Testing for periodically collapsing rational speculative bubbles in US REITs. Journal of Real Estate Portfolio Management, 17 (3). pp. 227-241. ISSN 1083-5547

Full text not archived in this repository.

Official URL: http://ares.metapress.com/content/a0wg2418n078j834...


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:26267
Publisher:American Real Estate Society

Centaur Editors: Update this record

Page navigation